# SDR SIMA202002243003

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 37,700 hours, 33,562 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL INTO SDF UNABLE TO OPEN MAIN CABIN DOOR FROM INSIDE OF A/C-C/A-RESECURRED MAIN CABIN DOOR INTERIOR HANDLE IAW AMM 52-18-05 OPS CK GOOD A/ C OK FOR SERVICE
